# SDR MASA2011053002885

- Difficulty date: May 27, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 19,359 hours, 15,112 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CROSSFLOW PUMP CAUTION.  RESET SYSTEM.
